• Announcements

Junglechicken

Junglechicken

1,454 posts in this topic

8 minutes ago, Junglechicken said:

Fatigue is always concerning, as (in my understanding) it represents underlying illness

 

Based on that, JC, I think you can safely characterize the vast, vast, vast majority of members on SA as having "underlying illness."

 

:o

 

Best,

 

Andy

Share this post


Link to post

Thanks for the reality check Andy :D

 

Its more that its not a "norm" for me to have fatigue.

 

However, I have been very active in the past week, and started running so maybe my CNS is struggling.....as well as viruses going around.

 

Will see what my ND has to say about.

 

Best,

JC 

Share this post


Link to post
4 minutes ago, Junglechicken said:

Its more that its not a "norm" for me to have fatigue.

 

I think this is an indication that you have largely stabilized nicely on your dose and that your sleep is fairly good and constant.  That is really a very good thing.  

 

I think the majority of people dealing with this whole withdrawal process are getting subpar (and often significantly subpar) sleep  which is a recipe (of course) for feeling fatigued all th time.  Add in the pain and anxiety and other alerting system issues that come with the process and it is easy to see why people are tired a lot.

 

Glad you are not usually!

 

Best,

 

Andy

 

 

Share this post


Link to post

Another much needed "reality" check - thank you Andy :)

 

How have you been? How is your healing coming along?

 

Best,

JC

Share this post


Link to post
23 minutes ago, Junglechicken said:

How have you been? How is your healing coming along?

 

I won't clutter up your thread with my stuff, even though you sweetly asked, but it's been a struggle over the past several weeks and months. As a result I've been holding the past month to see if I can stabilize a little bit to continue my taper.

 

Thank you for asking. :)

 

Best,

 

Andy

Share this post


Link to post

Andy, feel free to clutter my thread any time you like.

 

I should have read your signature, and note that you had alcohol some months back on vacation which threw your CNS out.  Ughhh!

 

I'm sorry to read that you've not had any improvement either........

 

This is likely a dumb question, but have you tried the alternative medicine route?  Given your knowledge of all things WD, I'm guessing you have.

 

Best,

JC

Share this post


Link to post
45 minutes ago, Junglechicken said:

This is likely a dumb question, but have you tried the alternative medicine route?

 

There are no dumb questions, JC, especially when you are trying to help another.  I appreciate your inquiry. 

 

I have been working with a functional medicine practitioner for quite a while and we have identified some things that could well be part of the mix of things I have been feeling.  The challenge, as I suspect you know, is to figure out (a) if any of these things are the source of the issue or whether it is all withdrawal-driven and (b) to try treating the issues that have been uncovered without exacerbating the withdrawal symptoms.  Not an easy balance to achieve.

 

By way of example (and I do want to keep it short on your thread), I have MTHFR mutations that might make me something of a :"poor methylator."  Good to know.  What's the fix?  Add B complex and expecially methylfolate to the equation.  Problem?  B vitamins rev up my system and trigger withdrawal symptoms.  So, better to take some B and suffer more withdrawal or skip the B and realize I may not be methylating well (which can impact mood among other things).  There are any number of similar situations I can point to in my treatment that make me switch day to day as to which course I should pursue.  Very challenging.

 

Thanks again for your interest, JC.

 

Best,

 

Andy

Share this post


Link to post
On ‎15‎/‎08‎/‎2017 at 5:25 PM, apace41 said:

 

There are no dumb questions, JC, especially when you are trying to help another.  I appreciate your inquiry. 

 

I have been working with a functional medicine practitioner for quite a while and we have identified some things that could well be part of the mix of things I have been feeling.  The challenge, as I suspect you know, is to figure out (a) if any of these things are the source of the issue or whether it is all withdrawal-driven and (b) to try treating the issues that have been uncovered without exacerbating the withdrawal symptoms.  Not an easy balance to achieve.

 

By way of example (and I do want to keep it short on your thread), I have MTHFR mutations that might make me something of a :"poor methylator."  Good to know.  What's the fix?  Add B complex and expecially methylfolate to the equation.  Problem?  B vitamins rev up my system and trigger withdrawal symptoms.  So, better to take some B and suffer more withdrawal or skip the B and realize I may not be methylating well (which can impact mood among other things).  There are any number of similar situations I can point to in my treatment that make me switch day to day as to which course I should pursue.  Very challenging.

 

Thanks again for your interest, JC.

 

Best,

 

Andy

 

Hi Andy,

 

Apologies for the late reply......and yes I "get" your conundrum.  

 

Out of interest, has your functional medicine practitioner encountered many cases like yours?  Are they used to dealing with patients who have been highly sensitised by AD use?

 

So with your healing journey, there seems to be a lot of fine tuning going on to minimise your reactions to certain supplements.  I hadn't heard of :"poor methylator."  for instance. 

 

Our goal is to feel "well" again, and it is very challenging when one's CNS has been so sensitised, as it effects all "systems" that help us function as humans.

 

I'm still working with an ND, and am trying to get my gut back on track.  Apparently I have to avoid FODMAPs now!

 

And so it goes on.............

 

Best,

JC

 

 

 

Share this post


Link to post
11 hours ago, Junglechicken said:

Out of interest, has your functional medicine practitioner encountered many cases like yours?  Are they used to dealing with patients who have been highly sensitised by AD use?

 

I think the answer to this is "no".  He has some familiarity and acknowledges the potential harm of the meds, but I don't sense he's seen many patients with this complaint.  In fact, I told him that if he were to advertise on this basis he could probably double his practice!

 

11 hours ago, Junglechicken said:

Our goal is to feel "well" again, and it is very challenging when one's CNS has been so sensitised, as it effects all "systems" that help us function as humans.

 

Well said.  The CNS affects everything so when it is compromised so are we.

 

11 hours ago, Junglechicken said:

Apparently I have to avoid FODMAPs now!

 

I dealt with a SIBO diagnosis so I was in the low FODMAPs game for a while.  HATE that diet.

 

Best,

 

Andy

Share this post


Link to post

Still feeling completely wiped out/exhausted, like I'm fighting a virus.  My body is telling me at midday that it wants to sleep???

 

Maybe I'll just give in, stop fighting it, and let it sleep.  The walk/running I started on Monday isn't helping.

 

Waiting to hear back from ND for advice.

 

:mellow:

Share this post


Link to post

Hey JC. I have found through this process that you have to respect the long term healing effect and also listen very closely to the body. I know you are doing that to a high degree. Don't give that up.

 

I also found that when I stopped fighting everything - things settled somewhat. When you surrender to the process - it all becomes so much easier.

 

You will get there, but in this toxic world it sometimes takes an inordinate amount of time to discover the cause of some of these health problems. It's essentially the food /drugs making us ill and we have to basically learn how to reverse that and somehow get back to health. I'm experimenting with juicing and juice fasts  I will let you know how it goes.

Share this post


Link to post

Hi JC:

 

I know exactly how you feel.

 

Just stopped by to say hi, and hope you feel better soon.

 

I wrote on my thread if you want to stop by.

 

Have a great weekend. :)

 

Take care,

Frogie x 

Share this post


Link to post

Hey Ali and Frogie,

 

Thanks for stopping by.

 

I have been "sleeping for England", lol!

 

Seriously, I'm not used to sleeping this much.........am still far from 100% but there you go.  Seem to have loud tinnitus too.

 

Ali - Yes, I would be interested to know how your juicing goes so definitely keep me posted.  We bought a "spiralizer" (not the same thing at all), and it doesn't work very well! 

 

Frogie - I saw on your thread you were down with a virus as well :mellow: That is sh*tty, especially after your dental procedures :(

 

Hey ho, MORE sleep is scheduled for today I guess.

 

Take care everyone!

 

JC xxx

Share this post


Link to post

Still experiencing these God awful headrushes / dizziness.............Cannot put my finger on what the cause is.

 

They came on +/- a week before my TOTM, and are still happening.  Is this hormonal anyone??

 

Also have wondered if they're an anxiety symptom, though never had anything like this.

 

Do I just remain in the "expect the unexpected camp" or is this peri-meno??

 

Thanks guys!

 

JC xxx

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now